抗凝固療法中に発症した非弁膜症性心房細動に伴う心原性脳塞栓症患者の臨床的特徴 [in Japanese] Clinical features of cardioembolic stroke with nonvalvular atrial fibrillation under anticoagulant therapy [in Japanese]
Access this Article
【目的】抗凝固療法中に発症した非弁膜症性心房細動（NVAF）に伴う心原性脳塞栓症（CE）について検討した．【方法】2007 年4 月から2015 年7 月までに入院したNVAF によるCE 760 例中，抗凝固療法がされていた186 例を検討．【結果】186 例中，ワルファリンが168 例，非ビタミンK 拮抗経口抗凝固薬が18 例であった．ワルファリン168 例中，130 例は，PT-INR が至適域以下であった．そのうちワルファリン用量調整中にCE を発症した患者は8 例で5 例は増減中，3 例は新規開始患者であった．新規3 例は，服用1 週間以内にCE を発症した．抗凝固薬休薬中にCE を発症した患者は12 例であり，6 例は患者の服薬アドヒアランス，2 例は医師の休薬指示が要因であった．他4 例は手術や入院に関連，2 例はヘパリン置換が行われていた．【結語】抗凝固薬の内服では，用量調整時のCE や患者の服薬アドヒアランスに注意が必要である．
Background: We examined the clinical features of cardioembolic stroke in patients with non-valvular atrial fibrillation (NVAF) who developed cardiogenic cerebral embolism during anticoagulant therapy. Methods: Among 760 patients who suffered from cardioembolic stroke caused by NVAF and were hospitalized between April 2007 and July 2015, we retrospectively reviewed 186 who had been receiving anticoagulant therapy. Results: Of the 186 patients, 168 were being treated with warfarin and 18 with non-vitamin K-antagonist oral anticoagulants. Of the 168 warfarintreated patients, 130 had prothrombin time-international normalized ratio (PT-INR) values below the target ranges (age<70:2.0–3.0, ≥70:1.6–2.6); 8 of these patients had suffered cerebral infarction during adjustment (5 patients) or initiation (3 patients) of warfarin therapy. All three newly warfarinized patients had developed cerebral infarctions within the first week of warfarin therapy. Twelve patients had developed cerebral infarction during cessation of anticoagulant therapy. Six of these had stopped their anticoagulants due to poor medication adherence and two had been prescribed cessation by their doctors. The remaining four patients had stopped their anticoagulants for reasons associated with surgery or hospital admission; two of them were on heparin replacement. Conclusions: In oral anticoagulant therapy, special attention needs to be paid to the risk of cerebral infarction during therapy initiation or dosage adjustment. Attention also needs to be given to ensuring medication adherence.
Nosotchu 39(1), 19-23, 2017
The Japan Stroke Society